# SDR AALA202502101157

- Difficulty date: January 18, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N773XF
- Make and model: Airbus A319-112
- Aircraft serial: 2012
- Aircraft time: 64,888 hours, 33,064 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Bent
- Location: Zone 500 Flap
- Component: Flap
- Component part number: D5757420200000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BENT OB FLAP TRAILING EDGE AREA ON LH WING L=8.289 INCH W=2.96 INCH. MAINTENANCE PERFORMED PERMANENT REPAIR ON LOWER SURFACE BTW INNER RIB14 TO RIB16 O/B FLAP T/E AREA ON LH WING IAW A319 SRM 57-53-00-300-119.
